Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Billings, MT
NWS Billings, MT issued this severe thunderstorm warning at Jul 14, 2011, 9:17 PM MDT for Rosebud County, Montana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2011, 9:17 PM MDT (03:17 UTC)
- Expired
- Jul 14, 2011, 10:15 PM MDT
- In force
- 58 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
County Rosebud County, MT
The radar
The Billings radar (KBLX), 160 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 1:56 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.3 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 2109 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
749
WUUS55 KBYZ 150317
SVRBYZ
MTC087-150415-
/O.NEW.KBYZ.SV.W.0101.110715T0317Z-110715T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
917 PM MDT THU JUL 14 2011
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ROSEBUD COUNTY IN SOUTHEAST MONTANA...
THIS INCLUDES THE CITY OF COLSTRIP...
* UNTIL 1015 PM MDT.
* AT 913 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS WITH LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
9 MILES SOUTH OF FORSYTH TO 16 MILES SOUTHWEST OF COLSTRIP...AND
MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
COLSTRIP BY 940 PM MDT...
HEAVY RAIN AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED...AND
LOCALIZED FLASH FLOODING IS POSSIBLE. THESE STORMS ARE EXPECTED TO
REMAIN SOUTH OF INTERSTATE 94 AS THEY TRACK EASTWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN MONTANA AND NORTH CENTRAL WYOMING.
&&
LAT...LON 4614 10615 4613 10620 4582 10619 4578 10623
4562 10627 4563 10673 4568 10673 4568 10691
4579 10692 4580 10688 4583 10688 4584 10695
4620 10673 4625 10616
TIME...MOT...LOC 0315Z 260DEG 20KT 4614 10666 4574 10688
$$1 follow-up statement
769
WWUS55 KBYZ 150348
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
948 PM MDT THU JUL 14 2011
MTC087-150415-
/O.CON.KBYZ.SV.W.0101.000000T0000Z-110715T0415Z/
ROSEBUD MT-
948 PM MDT THU JUL 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR SOUTHERN ROSEBUD COUNTY...
AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP
TO THE SIZE OF GOLF BALLS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTH OF COLSTRIP TO 7 MILES SOUTHWEST OF
COLSTRIP...MOVING EAST AT 20 MPH. HEAVY RAIN AND FREQUENT LIGHTNING
CAN ALSO BE EXPECTED...AND LOCALIZED FLASH FLOODING IS POSSIBLE.
SEVERE THUNDERSTORMS WILL IMPACT THE TOWN OF COLSTRIP AND RURAL
AREAS TO THE EAST THROUGH 1015 PM MDT. THE STRONGEST STORMS ARE
EXPECTED TO REMAIN SOUTH OF INTERSTATE 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
THURSDAY EVENING FOR SOUTHEAST MONTANA.
&&
LAT...LON 4614 10615 4613 10620 4611 10620 4582 10619
4578 10623 4562 10627 4563 10673 4568 10673
4568 10691 4621 10667 4625 10616
TIME...MOT...LOC 0344Z 247DEG 27KT 4619 10640 4583 10670
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:34 PM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 14, 7:34 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
734 PM MDT THU JUL 14 2011
.SHORT TERM...VALID FOR FRI AND SAT...
UPDATED FORECAST TO EXTEND THE SEVERE THUNDERSTORM WATCH UNTIL 11
PM AND TO ADD CUSTER...FALLON...CARTER AND POWDER RIVER COUNTIES.
REMOVED YELLOWSTONE AND MUSSELSHELL. LINE OF CONVECTION IS
PUSHING INTO EASTERN AREAS THIS EVENING. THIS AREA IS EXPECTED TO
SEE BOUNDARY LAYER SOUTHEAST WINDS INCREASE AS LOW LEVEL JET
DEVELOPS...PULLING ADDITIONAL LOW LEVEL MOISTURE INTO THE REGION.
THIS SET UP SHOULD ALLOW FOR STRONG CONVERGENCE TO DEVELOP ALONG
THE CONVECTIVE COLD POOL THAT CURRENTLY SITS FROM NORTHERN ROSEBUD
SOUTH INTO NORTHERN SHERIDAN COUNTY. STARTING TO SEE MID LEVEL
WINDS BEING DUCTED DOWN TOWARD THE SURFACE OVER NORTHERN ROSEBUD
COUNTY HELPING TO BOW OUT THE CONVECTIVE LINE. THIS WILL ALSO
ENHANCE CONVERGENCE FURTHER HELPING TO DEVELOP ADDITIONAL STRONG
CONVECTION OVER EASTERN ZONES. THREAT WITH STORMS SHOULD
TRANSITION TO MORE STRONG WIND BASED THAN HAIL BASED...BUT
ISOLATED LARGE HAIL IS POSSIBLE. VERY HEAVY RAINFALL IS ALSO
ANTICIPATED AS THE MCS DEVELOPS. REST OF THE FORECAST LOOKS IN
GOOD SHAPE. NO CHANGES EXCEPT TO POPS/WEATHER ARE ANTICIPATED THIS
EVENING. CHAMBERS
.LONG TERM...VALID FOR SUN...MON...TUE...WED...THU...
NO MAJOR CHANGES TO THE GOING FORECAST. UPPER LEVEL RIDGE WILL
PERSIST OVER THE CENTRAL US THROUGH THE PERIOD KEEPING SOUTHWEST
FLOW OVER THE FORECAST AREA. PERIODIC DISTURBANCES IN THIS FLOW
WILL PROVIDE FOCUS FOR AFTERNOON AND EVENING THUNDERSTORMS. AHEAD
OF A COLD FRONT FOR THE MIDDLE OF NEXT WEEK TEMPERATURES WILL
CLIMB INTO THE UPPER 90S SUNDAY THROUGH TUESDAY WITH SLIGHTLY
COOLER TEMPERATURES WEDNESDAY INTO THE END OF THE WEEK. CHAMBERS
&&
.AVIATION...
SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON
THROUGH LATE TONIGHT. VERY LARGE HAIL IS POSSIBLE WITH ANY STORMS
THAT FORM...ALONG WITH VERY HEAVY RAINFALL. LOCAL IFR CONDITIONS
WILL EXIST IN AND NEAR ANY STORMS. BY MID EVENING A LARGE
CONVECTIVE COMPLEX MAY DEVELOP EAST OF ROSEBUD COUNTY WITH VERY
HEAVY RAIN CREATING A POTENTIALLY LARGE AREA OF IFR CONDITIONS TO
THOSE AREAS. STRONG WIND GUSTS ARE ALSO POSSIBLE NEAR ANY STORMS.
EXPECT CONVECTION TO DISSIPATE OR MOVE OUT OF THE AREA BY
MIDNIGHT. VFR CONDITIONS EXPECTED OVERNIGHT. CHAMBERS
&&
.PRELIMINARY POINT TEMP/POPS...
FRI SAT SUN MON TUE WED THU
-----------------------------------------------------------
BIL 063/092 060/092 064/097 064/098 064/097 063/091 061/090
42/T 21/U 11/U 11/U 12/T 22/T 22/T
LVM 051/089 051/091 052/095 052/095 055/092 053/088 049/089
32/T 21/B 11/U 11/U 12/T 22/T 22/T
HDN 060/093 060/095 062/098 063/099 062/101 061/091 059/092
42/T 21/U 11/U 11/U 12/T 22/T 22/T
MLS 064/094 064/094 065/099 066/100 066/098 063/091 061/091
52/T 31/U 11/U 11/U 12/T 22/T 22/T
4BQ 064/093 062/092 065/099 067/099 065/096 064/090 061/088
52/T 21/U 11/U 12/T 22/T 22/T 22/T
BHK 063/091 064/093 064/097 066/098 064/096 067/091 061/090
52/T 31/U 11/U 12/T 22/T 22/T 22/T
SHR 058/092 058/092 060/096 060/096 060/097 059/089 057/090
21/U 21/U 11/U 12/T 22/T 22/T 22/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 642 IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR ZONES 30>33-36>38-57-58.
WY...SEVERE THUNDERSTORM WATCH 642 IN EFFECT UNTIL 11 PM MDT THIS
EVENING FOR ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jul 14, 7:49 PM MDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 749 PM MDT THU JUL 14 2011 MTZ028>042-056>058-063>068-WYZ098-099-160200- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 749 PM MDT THU JUL 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER ALL OF SOUTHEAST MONTANA THROUGH MIDNIGHT. WIDESPREAD DAMAGING WINDS ARE THE MAIN THREAT ALONG WITH ISOLATED LARGE HAIL. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH ANY STORMS. EXPECT IMPROVING CONDITIONS OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 14, 7:33 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
733 PM MDT THU JUL 14 2011
MTZ031-032-150230-
CUSTER MT-NORTHERN ROSEBUD MT-
733 PM MDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROSEBUD AND
NORTHWESTERN CUSTER COUNTIES UNTIL 830 PM MDT...
A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH NORTHEASTERN
ROSEBUD AND NORTHWESTERN CUSTER COUNTY BETWEEN 730 PM AND 830 PM
MDT. EXPECT WESTERLY WIND GUSTS TO 50 MPH ALONG WITH VERY HEAVY
RAIN...FREQUENT DANGEROUS LIGHTNING AND SMALL HAIL AS THESE STORMS
PASS. LOOK FOR THE WINDS TO REACH MILES CITY BETWEEN 800 PM AND 830
PM MDT. OTHER TOWNS WHICH WILL BE IMPACTED BY THESE STORMS INCLUDE
ANGELA...ROCK SPRINGS AND HATHAWAY.
LAT...LON 4684 10581 4684 10562 4676 10561 4674 10556
4667 10556 4666 10549 4661 10548 4658 10543
4657 10538 4615 10537 4616 10638 4686 10639
4687 10583
TIME...MOT...LOC 0130Z 191DEG 28KT 4654 10619Special weather statement, Jul 14, 7:47 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
747 PM MDT THU JUL 14 2011
MTZ030-035-057-150215-
NORTHERN BIG HORN MT-TREASURE MT-YELLOWSTONE MT-
747 PM MDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BIG HORN...EASTERN
YELLOWSTONE AND TREASURE COUNTIES UNTIL 815 PM MDT...
AT 745 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF CUSTER...OR 17 MILES NORTH OF
HARDIN...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
CUSTER AROUND 805 PM MDT.
BIGHORN AROUND 815 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4648 10731 4634 10709 4606 10696 4585 10758
4600 10779
TIME...MOT...LOC 0147Z 230DEG 23KT 4598 10756Local storm report, Jul 14, 8:09 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
809 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 1 SSE COLSTRIP 45.88N 106.62W
07/14/2011 M1.75 INCH ROSEBUD MT TRAINED SPOTTER
&&
AARONGSpecial weather statement, Jul 14, 8:19 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 819 PM MDT THU JUL 14 2011 MTZ030-031-057-150300- NORTHERN BIG HORN MT-NORTHERN ROSEBUD MT-TREASURE MT- 819 PM MDT THU JUL 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROSEBUD...EXTREME NORTHERN BIG HORN AND EASTERN TREASURE COUNTIES UNTIL 900 PM MDT... AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HYSHAM TO 24 MILES SOUTHEAST OF CUSTER...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... SANDERS AROUND 830 PM MDT. VANANDA AROUND 840 PM MDT. FORSYTH AROUND 900 PM MDT. LAT...LON 4664 10663 4601 10656 4584 10719 4637 10728 TIME...MOT...LOC 0219Z 226DEG 31KT 4631 10720 4594 10712
Special weather statement, Jul 14, 9:03 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
903 PM MDT THU JUL 14 2011
MTZ031-057-150400-
NORTHERN BIG HORN MT-NORTHERN ROSEBUD MT-
903 PM MDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROSEBUD AND NORTHEASTERN
BIG HORN COUNTIES UNTIL 1000 PM MDT...
AT 859 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FORSYTH TO 14
MILES NORTH OF BUSBY...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
ROSEBUD AND COLSTRIP BY 930 PM MDT.
HATHAWAY BY 1000 PM MDT.
LAT...LON 4635 10617 4572 10624 4567 10705 4587 10699
4587 10694 4602 10694 4621 10688
TIME...MOT...LOC 0301Z 258DEG 20KT 4619 10672 4573 10695Local storm report, Jul 14, 9:14 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
914 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 10 WNW COLSTRIP 45.97N 106.81W
07/14/2011 E1.75 INCH ROSEBUD MT TRAINED SPOTTER
&&
RNLThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:01 PM MDT | Severe Thunderstorm Warning | BYZ | Treasure, Yellowstone | 59 min |
| Jul 14, 6:09 PM MDT | Severe Thunderstorm Warning | BYZ | Musselshell, Rosebud | 51 min |
| Jul 14, 6:28 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Treasure | 62 min |
| Jul 14, 6:45 PM MDT | Special Weather Statement | BYZ | Rosebud | 60 min |
| Jul 14, 6:59 PM MDT | Severe Thunderstorm Warning | BYZ | Rosebud, Treasure | 31 min |
| Jul 14, 7:12 PM MDT | Special Weather Statement | BYZ | Musselshell | 33 min |
| Jul 14, 7:16 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud, Treasure | 59 min |
| Jul 14, 7:33 PM MDT | Special Weather Statement | BYZ | Custer | 57 min |
| Jul 14, 7:45 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Rosebud | 60 min |
| Jul 14, 7:47 PM MDT | Special Weather Statement | BYZ | Treasure | 28 min |
| Jul 14, 8:02 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Powder River, Rosebud | 58 min |
| Jul 14, 8:19 PM MDT | Special Weather Statement | BYZ | Rosebud | 41 min |
| Jul 14, 8:59 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 61 min |
| Jul 14, 9:03 PM MDT | Special Weather Statement | BYZ | Rosebud | 57 min |
| Jul 14, 9:40 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Custer, Fallon | 50 min |
| Jul 14, 10:16 PM MDT | Severe Thunderstorm Warning | BYZ | Rosebud | 29 min |
| Jul 14, 10:29 PM MDT | Flash Flood Warning | BYZ | Rosebud | 3 hr |
| Jul 14, 10:29 PM MDT | Severe Thunderstorm Warning | BYZ | Fallon | 46 min |
| Jul 14, 11:02 PM MDT | Special Weather Statement | BYZ | Rosebud | 58 min |
| Jul 14, 11:59 PM MDT | Special Weather Statement | BYZ | Custer | 61 min |
| Jul 15, 12:43 AM MDT | Severe Thunderstorm Warning | BYZ | Custer | 47 min |
| Jul 15, 1:29 AM MDT | Severe Thunderstorm Warning | BYZ | Custer, Fallon | 46 min |
| Jul 15, 2:17 AM MDT | Special Weather Statement | BYZ | Fallon | 43 min |
| Jul 15, 2:22 AM MDT | Special Weather Statement | BYZ | Fallon | 53 min |
| Jul 15, 4:25 PM MDT | Special Weather Statement | BYZ | Golden Valley | 65 min |
| Jul 15, 5:12 PM MDT | Special Weather Statement | BYZ | Golden Valley, Musselshell | 63 min |
| Jul 15, 5:55 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley, Musselshell | 65 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.